Document Detail


Acute intoxication of lidocaine and chlorpheniramine: report of one case.
MedLine Citation:
PMID:  16640043     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A case of acute intoxication involving lidocaine and chlorpheniramine (an antihistamine) in a 13-month-old child after ingestion of a commercial topical agent is presented. The major toxic reaction consisted of convulsion, coma, tachycardia, fever, and fatigue. This report shows that parents and physicians should be made aware of the hazards of lidocaine and overdose of other topical agents in infants and children.
Authors:
Yi-Ming Hua; Chih-Hsing Hung; Yeong-Seng Yuh
Related Documents :
14719583 - Poisoning: an unnatural cause of morbidity and mortality in rural india.
7495263 - "there's death in the cup, so beware!".
8733453 - Craniometaphyseal and craniodiaphyseal dysplasia, head and neck manifestations and mana...
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Acta paediatrica Taiwanica = Taiwan er ke yi xue hui za zhi     Volume:  46     ISSN:  1608-8115     ISO Abbreviation:  Acta Paediatr Taiwan     Publication Date:    2005 Nov-Dec
Date Detail:
Created Date:  2006-04-27     Completed Date:  2006-05-22     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  100958202     Medline TA:  Acta Paediatr Taiwan     Country:  China (Republic : 1949- )    
Other Details:
Languages:  eng     Pagination:  385-7     Citation Subset:  IM    
Affiliation:
Department of Pediatrics, Tri-Service General Hospital and National Defense Medical Center, Taipei, Taiwan. guitar@ndmctsgh.edu.tw
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Acute Disease
Adolescent
Anesthetics, Local / poisoning*
Chlorpheniramine / poisoning*
Histamine H1 Antagonists / poisoning*
Humans
Lidocaine / blood,  poisoning*
Male
Chemical
Reg. No./Substance:
0/Anesthetics, Local; 0/Histamine H1 Antagonists; 132-22-9/Chlorpheniramine; 137-58-6/Lidocaine

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Hemolytic uremic syndrome associated with invasive Streptococcus pneumoniae infection: report of one...
Next Document:  Renal cell carcinoma presented as fever of unknown origin: report of one case.